# SDR CA121130003

- Difficulty date: November 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna T310R
- Engine: Cont TSIO520NB
- Propeller: Hartzl PHCC3YF2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC631397
- Condition: Cracked
- Location: Intake Port
- Part time: 818 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SNAG FROM CUSTOMER WAS GREASE MARKS COMING FROM RIDE SIDE COWLING.  WHEN COWLING WAS REMOVED, FOUND FUEL ON INTAKE BOLTS OF NR 5 CYLINDER.  WITH A LIGHT, LOOKED DOWN THE FINS TO SEE BLUE STREAKS COMING FROM CYLINDER NEAR UPPER PART OF INTAKE PORT.  FURTHER INSPECTION SHOWS CRACK IN INTAKE PORT AREA.  FURTHER INSPECTION OF BOTH ENGINES SHOWED 7 OF 12 CYLINDERS SHOWING SIGNS OF CRACKS IN SAME AREA. ALL THE CYLINDERS ARE STAMPED "EA" ON UPPER ROCKER COVER FLANGE.   REST OF THE CRACKED CYLINDER`S SN ARE AS FOLLOWS: 38039-21, 38203-03, 36226-14, 37972-12, 37535-30, 38075-10.
